# SDR QXEA2009072800556

- Difficulty date: July 24, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 5,271 hours, 5,635 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: CDU3933AE05
- Part serial: 382
- Condition: Failed
- Location: Nr 2
- Part time: 108 hours, 137 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2434 (SEA-HLN) DIVERTED TO GEG FOR F/O ARCDU (NR 2) WENT BLANK IN CRUISE TRIED TO RECYCLE POWER.  NO HELP.  REMOVED & REPLACED NR 2 ARCDU IAW TASK 23-81-01 PGS 401-406, OPS CHECK GOOD IAW TASK 23-81-01-710-801.  RETURNED TO SERVICE.
